Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

July 2, 2011Fayette County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 2, 2011, 10:33 PM EDT for Fayette County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2011, 10:33 PM EDT (02:33 UTC)
Expired
Jul 2, 2011, 11:00 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA

County Fayette County, GA

The radar

The Atlanta radar (KFFC), 18 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.6 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1555 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1555 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1936 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

964 
WWUS82 KFFC 030233
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1033 PM EDT SAT JUL 2 2011

GAZ054-055-057-030300-
1033 PM EDT SAT JUL 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 1100 PM EDT...

AT 1031 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM CENTERED 5 MILES EAST OF FAYETTEVILLE...MOVING 
SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
FAYETTE...HENRY AND CLAYTON COUNTIES THROUGH 1100 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE LOVEJOY...BONANZA...
IRONDALE...JW SMITH RESERVOIR...ATLANTA MOTOR SPEEDWAY...WOOLSEY AND
INMAN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3350 8440 3349 8425 3335 8430 3335 8439
      3334 8438 3333 8439 3333 8440 3339 8448
TIME...MOT...LOC 0233Z 015DEG 9KT 3344 8437

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 2, 7:55 PM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jul 2, 7:55 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT SAT JUL 2 2011

.PREV DISCUSSION... /ISSUED 330 PM EDT SAT JUL 2 2011/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
LATEST MODEL RUN MAINTAIN SOME TROFFING ALONG THE U.S. EAST COAST
THROUGH THE PERIOD AS THE BROAD UPPER RIDGE EXTENDING FROM THE
CALIFORNIA COAST INTO THE SOUTHEASTERN STATES BEGIN TO WEAKEN AND
SHIFT A BIT TO THE WEST. MEANWHILE...MODELS CONTINUE TO SHOW WEAK
SURFACE BOUNDARY MEANDERING ACROSS OUR AREA WHICH SHOULD AID IN
THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS ESPECIALLY DURING THE
AFTERNOONS AND EVENINGS. WILL CONTINUE PREVIOUS FORECAST TREND WITH
SLIGHT CHANCE TO CHANCE POPS THROUGH THE PERIOD. WILL SHOW BEST
POPS FOR REST OF THIS AFTERNOON INTO THIS EVENING ACROSS CENTRAL
GEORGIA WHERE PRECIP APPEARS TO BE FIRING UP ALONG OLD BOUNDARIES
(PERHAPS FROM FRIDAY'S CONVECTION). POPS MORE UNIFORM SUNDAY/MONDAY
WITH MODELS HINTING AT OLD BOUNDARY SHIFTING A BIT MORE TO THE
NORTH AND SOME WEAK UPPER SUPPORT TRANSVERSING ACROSS THE TENNESSEE
VALLEY REGION. IN SPITE OF CLOUDS AND SCATTERED PRECIP...WARM TEMPS
CONTINUING. MET MOS APPEAR TO BE HANDLING OVERNIGHT LOWS A BIT
BETTER THAN MAV AND WILL LEAN TOWARD THOSE VALUES. WILL STAY WITH
A MAV/MET BLEND FOR HIGHS.

LONG TERM /TUESDAY THROUGH SATURDAY/...
EXTENDED PROGS MAINTAIN REMNANTS OF WEAK SURFACE BOUNDARY
MEANDERING ACROSS OUR COUNTY WARNING AREA THROUGH MUCH OF THE
PERIOD...AS THE UPPER RIDGE CONTINUES TO RETROGRADE TO THE WEST
AND THE UPPER TROF DEEPENS A BIT OVER THE EASTERN UNITED STATES.
THIS SHOULD ALL LEND HAND TO SLIGHTLY BETTER CHANCES FOR PRECIP
DURING THE PERIOD. FOR NOW WILL CONTINUE SLIGHT CHANCE TO CHANCE
POPS...UNTIL WE CAN GET A BETTER HANDLE. LITTLE CHANGE IN TEMPS
WITH READINGS NEAR OR SLIGHTLY ABOVE NORMAL.

49

&&

.AVIATION...
00Z UPDATE...
PRIMARY CONCERN IS CHC FOR LINGERING CONVECTION THIS EVENING AND
AGAIN SUNDAY AFTERNOON AND EVENING. ISOLD TSRA ABOUT 6NM SOUTH
OF KATL NOW WILL CONTINUE WEAKENING WHILE MOVING SLOWLY SW AWAY FROM
AIRFIELD. STILL CLOSE ENOUGH FOR OUTFLOW TO PRODUCE SOME SOUTH
WINDS PERHAPS GUSTING TO 15 KTS FOR UP TO AN HOUR. LARGER OUTFLOW
BOUNDARY BEHIND IT WILL KEEP SFC LIGHT WINDS ON EASTERLY COMPONENT
REST OF EVENING. MVFR VSBYS LIKELY NEAR DAYBREAK AT AIRPORTS PRONE
TO RADIATIONAL COOLING FOG...KFTY...KMCN AND KAHN. CONVECTION WILL
FIRE UP AGAIN BY 20Z ON SUNDAY BUT AGAIN... COVERAGE OF 20 TO 30
PCT NOT EXPECTED TO BE HIGH ENOUGH TO WARRANT MENTION OF PROB30 OR
TEMPO.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON TSRA COVERAGE AND WIND DIRECTION TONIGHT.
HIGH CONFIDENCE ON ALL OTHER ELEMENTS.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  92  69  94 /  20  30  20  30
ATLANTA         73  92  73  92 /  20  30  30  40
BLAIRSVILLE     64  88  67  87 /  20  30  30  40
CARTERSVILLE    66  93  68  93 /  10  30  30  40
COLUMBUS        73  93  72  93 /  30  30  20  30
GAINESVILLE     71  91  71  92 /  20  30  30  40
MACON           71  95  68  94 /  30  30  20  20
ROME            67  94  70  93 /  10  30  20  40
PEACHTREE CITY  68  92  69  92 /  30  30  20  30
VIDALIA         71  93  71  93 /  20  20  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

13
Hazardous weather outlook, Jul 2, 4:50 PM EDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EDT SAT JUL 2 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
450 PM EDT SAT JUL 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
ISOLATED THUNDERSTORMS EXPECTED THROUGH 10 PM THIS EVENING MAINLY
ACROSS CENTRAL GEORGIA.

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A WEAK SURFACE FRONT
STALLED ACROSS PARTS OF CENTRAL GEORGIA TO PRODUCE ISOLATED
THUNDERSTORMS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ISOLATED THUNDERSTORMS WILL BE FREQUENT
CLOUD TO GROUND LIGHTNING...SMALL HAIL...LOCALLY HEAVY RAINFALL AND
WIND GUSTS TO 50 MPH. THE MOST LIKELY AREAS TO SEE THUNDERSTORMS
WILL BE SOUTH OF A COLUMBUS TO JACKSON TO ATHENS LINE.

.DISCUSSION...
A WEAK SURFACE TROUGH MEANDERING ACROSS CENTRAL GEORGIA WILL
CONTINUE TO SERVE AS A FOCUS FOR ADDITIONAL ISOLATED THUNDERSTORMS
THROUGH 10 PM THIS EVENING. GIVEN THE AMOUNT OF INSTABILITY THIS
AFTERNOON...ONE OR TWO STORMS COULD BRIEFLY EXCEED SEVERE LEVELS
BEFORE DIMINISHING LATER THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SCATTERED THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING...ONE OR
TWO OF WHICH COULD BECOME BRIEFLY SEVERE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 2, 8:06 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
806 PM EDT SAT JUL 2 2011

GAZ054>057-030030-
806 PM EDT SAT JUL 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WESTERN
SPALDING...EASTERN FAYETTE...WESTERN HENRY AND SOUTHERN CLAYTON
COUNTIES UNTIL 830 PM EDT...

AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SMALL LINE OF STRONG THUNDERSTORMS FROM FAYETTEVILLE TO
LOVEJOY...MOVING SOUTH AT 10 MPH. THESE THUNDERSTORMS WILL AFFECT
STARRS MILL...INMAN...WOOLSEY...BROOKS...BIRDIE...HAMPTON...AND THE
ATLANTA MOTOR SPEEDWAY.

FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.

&&

LAT...LON 3352 8431 3336 8412 3324 8428 3325 8450
      3326 8450 3344 8451
TIME...MOT...LOC 0004Z 338DEG 8KT 3342 8446 3340 8437
          3346 8429

19
Special weather statement, Jul 2, 8:07 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
807 PM EDT SAT JUL 2 2011

GAZ054>057-030030-
807 PM EDT SAT JUL 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
CLOUD-TO-GROUND LIGHTNING IN WESTERN SPALDING...EASTERN
FAYETTE...WESTERN HENRY AND SOUTHERN CLAYTON COUNTIES UNTIL 830 PM
EDT...

AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SMALL LINE OF STRONG THUNDERSTORMS FROM FAYETTEVILLE TO
LOVEJOY...MOVING SOUTH AT 10 MPH. THESE THUNDERSTORMS WILL AFFECT
STARRS MILL...INMAN...WOOLSEY...BROOKS...BIRDIE...HAMPTON...AND THE
ATLANTA MOTOR SPEEDWAY.

WIND GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.

FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.

&&

LAT...LON 3352 8431 3336 8412 3324 8428 3325 8450
      3326 8450 3344 8451
TIME...MOT...LOC 0004Z 338DEG 8KT 3342 8446 3340 8437
          3346 8429

19
Local storm report, Jul 2, 8:38 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
838 PM EDT SAT JUL 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     CHAPPEL MILL            33.18N 84.10W
07/02/2011                   LAMAR              GA   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS THE FAR NORTH CENTRAL AND
            NORTHEAST PART OF THE COUNTY...ESPECIALLY NEAR CHAPPEL
            MILL. SOME ROADS WERE BLOCKED FOR A BRIEF
            PERIOD...INCLUDING ONE LANE OF INTERSTATE-75 IN THE FAR
            NORTHEAST CORNER OF THE COUNTY. SCATTERED POWER OUTAGES
            NOTED AS WELL...INCLUDING THE BARNESVILLE AREA. EVENTS
            OCCURRED BETWEEN 715 PM AND 745 PM EDT.

0745 PM     TSTM WND DMG     WILLIAMSON              33.18N 84.36W
07/02/2011                   PIKE               GA   911 CALL CENTER

            THREE TREES DOWN...ONE ON A HOUSE...ONE ON A POWER LINE
            AND A ROAD...AND ANOTHER DOWN ON A ROAD. OCCURRED BETWEEN
            745 PM AND 815 PM EDT.

&&

19
Special weather statement, Jul 2, 9:23 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 PM EDT SAT JUL 2 2011

GAZ066-030200-
923 PM EDT SAT JUL 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN TROUP COUNTY UNTIL 1000 PM EDT...

AT 919 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER LAGRANGE...MOVING SOUTHWEST AT 5
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TROUP COUNTY THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE LAGRANGE...SMITHS CROSSROAD AND CANNONVILLE. MOTORISTS
ALONG I-85 NEAR LAGRANGE SHOULD SLOW DOWN. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3292 8506 3296 8514 3306 8516 3310 8505
      3307 8499 3300 8494
TIME...MOT...LOC 0123Z 047DEG 6KT 3303 8504
Special weather statement, Jul 2, 10:13 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1013 PM EDT SAT JUL 2 2011

GAZ093>095-030245-
1013 PM EDT SAT JUL 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN PEACH...MACON AND HOUSTON COUNTIES UNTIL 1045 PM EDT...

AT 1010 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF PERRY...MOVING
SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
PEACH...MACON AND HOUSTON COUNTIES THROUGH 1045 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE MOSS OAK...MEADOWDALE AND
SAINT LOUIS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3237 8374 3231 8386 3237 8398 3249 8391
      3248 8375
TIME...MOT...LOC 0213Z 006DEG 14KT 3242 8386
Special weather statement, Jul 2, 10:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1033 PM EDT SAT JUL 2 2011

GAZ054-055-057-030300-
1033 PM EDT SAT JUL 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 1100 PM EDT...

AT 1031 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES EAST OF FAYETTEVILLE...MOVING
SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
FAYETTE...HENRY AND CLAYTON COUNTIES THROUGH 1100 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE LOVEJOY...BONANZA...
IRONDALE...JW SMITH RESERVOIR...ATLANTA MOTOR SPEEDWAY...WOOLSEY AND
INMAN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3350 8440 3349 8425 3335 8430 3335 8439
      3334 8438 3333 8439 3333 8440 3339 8448
TIME...MOT...LOC 0233Z 015DEG 9KT 3344 8437

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:06 PM EDTSpecial Weather StatementFFCFayette, Spalding24 min
Jul 2, 8:07 PM EDTSpecial Weather StatementFFCFayette, Spalding23 min
Jul 2, 9:23 PM EDTSpecial Weather StatementFFCTroup37 min
Jul 2, 10:13 PM EDTSpecial Weather StatementFFCMacon32 min
Jul 2, 10:47 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Spalding24 min
Jul 3, 3:16 PM EDTSpecial Weather StatementFFCMeriwether29 min
Jul 3, 3:19 PM EDTSpecial Weather StatementFFCNewton, Rockdale41 min
Jul 3, 3:56 PM EDTSpecial Weather StatementFFCMorgan49 min
Jul 3, 4:20 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan25 min
Jul 3, 4:24 PM EDTSpecial Weather StatementFFCTroup36 min
Jul 3, 4:30 PM EDTSpecial Weather StatementFFCSchley30 min
Jul 3, 4:31 PM EDTSpecial Weather StatementFFCGreene29 min
Jul 3, 4:49 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup41 min
Jul 3, 4:53 PM EDTSpecial Weather StatementFFCButts, Lamar37 min
Jul 3, 4:59 PM EDTSpecial Weather StatementFFCMarion31 min
Jul 3, 5:03 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Spalding13 min
Jul 3, 5:07 PM EDTSpecial Weather StatementFFCGreene53 min
Jul 3, 5:16 PM EDTSpecial Weather StatementFFCSumter29 min
Jul 3, 5:18 PM EDTSpecial Weather StatementFFCWebster27 min
Jul 3, 5:21 PM EDTSpecial Weather StatementFFCWilkes24 min
Jul 3, 5:24 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee36 min
Jul 3, 5:30 PM EDTSpecial Weather StatementFFCPutnam30 min
Jul 3, 5:43 PM EDTSpecial Weather StatementFFCWilkes32 min
Jul 3, 6:09 PM EDTSpecial Weather StatementFFCMarion36 min
Jul 3, 6:17 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones28 min
Jul 3, 6:31 PM EDTSpecial Weather StatementFFCTerrell29 min
Jul 3, 6:45 PM EDTSpecial Weather StatementFFCBibb30 min
Jul 3, 6:52 PM EDTSevere Thunderstorm WarningFFCBibb, Jones23 min
Jul 3, 7:11 PM EDTSpecial Weather StatementFFCWashington34 min
Jul 3, 7:19 PM EDTSpecial Weather StatementFFCBibb26 min
Jul 3, 7:26 PM EDTSpecial Weather StatementFFCJefferson34 min
Jul 3, 7:44 PM EDTSpecial Weather StatementFFCWilkinson31 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.